# SDR ASAA2013120596724

- Difficulty date: December 5, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65C2730887
- Condition: Damaged
- Location: Bs 727g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LT SIDE WALL SUPPORT ATTACHED TO FRAME BS 727G DAMAGED AT FASTENER HOLES ENTIRE LENGTH.  ACFT GROUNDED.  R & R LT SIDE WALL SUPPORT IAW SRM 51-40-02-0G-0.
